# SDR 9517829997

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE GREEN LIGHT FOR THE NOSE LANDING GEAR DID NOT ILLUMINATE AFTER LANDING GEAR EXTENSION.  RECYCLED THE LANDING GEAR AND THE LIGHT ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LOOSE CANNON PLUG FOR THE NOSE LANDING GEAR DOWNLOCK SWITCH.  TIGHTENED THE CANNON PLUG, OPERATIONAL CHECK GOOD.
